-15%
Extra-Strength-Pain-Relief-PM-(acetaminophen-500mg,-diphenhydramine-25mg)-150-Caplets-1

HealthA2Z Extra Strength Pain Relief PM (Acetaminophen 500mg, Diphenhydramine 25mg), 150 Caplets

Original price was: £26.99.Current price is: £22.95.

In stock

HealthA2Z Extra Strength Pain Relief PM (Acetaminophen 500mg, Diphenhydramine 25mg), 150 Caplets

Original price was: £26.99.Current price is: £22.95.

  • Easier to swallow and formulated to dissolve slowly, providing long term release as opposed to an immediate pain relief product.
  • Acetaminophen PM is not appropriate for everyone, so be sure to talk to your doctor before you begin an Acetaminophen PM regimen.
  • Adults and children 12 years and older: Drink a full glass of water with each dose. Take 2 tablets at bedtime, not to exceed 2 tablets in 24 hours.
SKU: SKU-20003
Purchase this product now and earn 23 Points!

Description

About this product

  • Pain Reliever/Sleep Aid
  • It contains no Aspirin.
  • Adults and children 12 years and over: take 2 caplets at bedtime. Do not take more than 2 caplets of this product per 24 hours/ Children under 12 years do not use.

Our standard delivery service is between 4-7 working days. This applies to Mainland UK only. For more information on shipping click here.